On the existence of solutions of autonomous systems of two differential equations with singular initial conditions
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 886-888
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a20,
author = {T. S. Bud'ko},
title = {On the existence of solutions of autonomous systems of two differential equations with singular initial conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {886--888},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a20/}
}
TY - JOUR AU - T. S. Bud'ko TI - On the existence of solutions of autonomous systems of two differential equations with singular initial conditions JO - Differencialʹnye uravneniâ PY - 1986 SP - 886 EP - 888 VL - 22 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_5_a20/ LA - ru ID - DE_1986_22_5_a20 ER -
T. S. Bud'ko. On the existence of solutions of autonomous systems of two differential equations with singular initial conditions. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 886-888. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a20/